# SDR CA970605004

- Difficulty date: May 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Fokker F.28 MK 1000
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 200498005
- Condition: Malfunction
- Location: Rt Mlg
- Part time: 5,096 hours
- Component: Dowty, 200642005
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH PILOT REPORTED THAT THE RH MAIN LANDING GEAR WOULD NOT INDICATE GREEN ON NORMAL EXTENSION. GEAR RESELECTED, SAME RESULT. ALTERNATE MEANS USED WITH THREE GREEN LIGHTS. REPLACED RH MAIN LANDING GEAR DOWNLOCK ACTUATOR.
